MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR TL STEM SZ 4; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR TL STEM SZ 4; HIP COMPONENT
Model Number PRTL0024
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to periprosthetic fracture stem.Revision njr number: (b)(6).Side: r.Primary asa: p2 - mild disease not incapacitating.Components not revised: procotyl l beaded and ha coated cup size 52mm / product id: pha06262 / lot no: 1436841.Rim-lock biolox delta ceramic liner 36mm id group e / product id: pha04510 / lot no: 1459956.(b)(4).

Brand Name
PROFEMUR TL STEM SZ 4
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11151939
Report Number3010536692-2021-00012
Device Sequence Number3940294
Product Code JDI
UDI-Device IdentifierM684PRTL00241
UDI-PublicM684PRTL00241
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060358
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTL0024
Device Catalogue NumberPRTL0024
Device Lot Number1451679
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/21/2020
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date03/05/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;